# SDR SWAA2016022449350

- Difficulty date: January 13, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 40,990 hours, 19,986 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT, CONNECTOR DAMAGED AT BS 600, STRINGER 4R.  R & R CONNECTOR IAW AMM.
